Open Access
Translator Disclaimer
2008 On the asymptotic behavior of unions of sets of lengths in atomic monoids
Paul Baginski, Scott Chapman, Natalie Hine, João Paixão
Involve 1(1): 101-110 (2008). DOI: 10.2140/involve.2008.1.101

Abstract

Let M be a commutative cancellative atomic monoid. We use unions of sets of lengths in M to construct the V-Delta set of M. We first derive some basic properties of V-Delta sets and then show how they offer a method to investigate the asymptotic behavior of the sizes of unions of sets of lengths.

Citation

Download Citation

Paul Baginski. Scott Chapman. Natalie Hine. João Paixão. "On the asymptotic behavior of unions of sets of lengths in atomic monoids." Involve 1 (1) 101 - 110, 2008. https://doi.org/10.2140/involve.2008.1.101

Information

Received: 28 October 2007; Accepted: 29 October 2007; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1154.20049
MathSciNet: MR2403069
Digital Object Identifier: 10.2140/involve.2008.1.101

Subjects:
Primary: 20M14
Secondary: 11B75 , 20D60

Keywords: elasticity of factorization , nonunique factorization , unions of sets of lengths

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.1 • No. 1 • 2008
MSP
Back to Top